Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 83, NWS Nashville, TN

June 10, 20135 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2013, 3:53 PM CDT for 5 counties in Tennessee. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2013, 3:53 PM CDT (20:53 UTC)
Expired
Jun 10, 2013, 4:30 PM CDT
In force
37 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties DeKalb County, TN, Jackson County, TN, Overton County, TN, Putnam County, TN, White County, TN

The radar

The Nashville radar (KOHX), 115 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 4:06 PM CDTHAIL 14 Wsw Cookeville, TNQUARTER SIZED HAIL AT EXIT 276 OFF OF INTERSTATE 40 WEST OF COOKEVILLE
Jun 10, 4:08 PM CDTHAIL 0.73 S Baxter, TNHAIL SPOTTED AT SOUTH FORK ROAD AND BAXTER ROAD
Jun 10, 4:20 PM CDTTSTM WND DMG4 E Cookeville, TNTREE BLOWN DOWN IN POPLAR GROVE COMMUNITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 1:56 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
439 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

897 
WUUS54 KOHX 102053
SVROHX
TNC041-087-133-141-185-102130-
/O.NEW.KOHX.SV.W.0083.130610T2053Z-130610T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
353 PM CDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OVERTON COUNTY IN MIDDLE TENNESSEE...
  PUTNAM COUNTY IN MIDDLE TENNESSEE...
  NORTHERN WHITE COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN DE KALB COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN JACKSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 430 PM CDT

* AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
  EXTENDED FROM 8 MILES EAST OF GAINESBORO TO CENTER HILL LAKE...AND
  WERE MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LIVINGSTON...COOKEVILLE...SPARTA...ALGOOD...MONTEREY...BURGESS
  FALLS STATE PARK...BAKERS CROSSROADS...RICKMAN...HAMPTONS
  CROSSROADS AND CRAWFORD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE. TAKE SHELTER NOW INSIDE A STURDY BUILDING...AND STAY AWAY
FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY EVENING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3650 8519 3646 8515 3640 8512 3630 8512
      3619 8508 3615 8512 3614 8510 3610 8515
      3610 8524 3596 8527 3590 8531 3599 8591
      3641 8560 3640 8550 3649 8545
TIME...MOT...LOC 2053Z 278DEG 34KT 3639 8548 3605 8570

$$

SHAMBURGER
2 follow-up statements
657 
WWUS54 KOHX 102108
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
408 PM CDT MON JUN 10 2013

TNC041-087-102118-
/O.CAN.KOHX.SV.W.0083.000000T0000Z-130610T2130Z/
DE KALB TN-JACKSON TN-
408 PM CDT MON JUN 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON AND
NORTHEASTERN DE KALB COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.

LAT...LON 3640 8512 3630 8512 3619 8508 3615 8512
      3614 8510 3610 8515 3610 8524 3596 8527
      3590 8531 3595 8566 3600 8564 3611 8575
      3626 8551 3628 8549 3641 8550 3649 8545
      3650 8520
TIME...MOT...LOC 2108Z 279DEG 32KT 3640 8530 3607 8561

$$

TNC133-141-185-102130-
/O.CON.KOHX.SV.W.0083.000000T0000Z-130610T2130Z/
OVERTON TN-PUTNAM TN-WHITE TN-
408 PM CDT MON JUN 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WHITE...PUTNAM AND OVERTON COUNTIES UNTIL 430 PM CDT...

AT 406 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LIVINGSTON TO 6 MILES SOUTH OF
BAXTER...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  SPARTA...LIVINGSTON...COOKEVILLE...MONTEREY...BAXTER...ALGOOD...
  CRAWFORD...RICKMAN...STANDING STONE STATE PARK...BAKERS
  CROSSROADS...HAMPTONS CROSSROADS AND BURGESS FALLS STATE PARK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.

LAT...LON 3640 8512 3630 8512 3619 8508 3615 8512
      3614 8510 3610 8515 3610 8524 3596 8527
      3590 8531 3595 8566 3600 8564 3611 8575
      3626 8551 3628 8549 3641 8550 3649 8545
      3650 8520
TIME...MOT...LOC 2108Z 279DEG 32KT 3640 8530 3607 8561

$$

SHAMBURGER
770 
WWUS54 KOHX 102119
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
419 PM CDT MON JUN 10 2013

TNC133-141-185-102130-
/O.CON.KOHX.SV.W.0083.000000T0000Z-130610T2130Z/
OVERTON TN-PUTNAM TN-WHITE TN-
419 PM CDT MON JUN 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WHITE...PUTNAM AND OVERTON COUNTIES UNTIL 430 PM CDT...

AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF LIVINGSTON TO 8
MILES SOUTH OF COOKEVILLE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  LIVINGSTON...COOKEVILLE...MONTEREY...ALGOOD...CRAWFORD...RICKMAN...
  BAKERS CROSSROADS...HAMPTONS CROSSROADS AND BURGESS FALLS STATE
  PARK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.

LAT...LON 3640 8512 3630 8512 3619 8508 3615 8512
      3614 8510 3610 8515 3610 8524 3596 8527
      3590 8531 3600 8564 3608 8570 3650 8520
TIME...MOT...LOC 2119Z 279DEG 32KT 3637 8516 3605 8547

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:14 PM CDT, 39 minutes earlier.

Area forecast discussion, Jun 10, 3:14 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
314 PM CDT MON JUN 10 2013

DISCUSSION...
UPPER TROUGH MAKING ITS PRESENCE KNOWN HERE IN THE MID STATE THIS
AFTERNOON. RELATIVELY DRY/COOL AIR ALOFT AND MOIST LOWER LEVELS ARE
COMBINING WITH DESCENT HELICITY VALUES ACROSS WESTERN ZONES. THE
ENHANCED HELICITY VALUES WILL PROPAGATE EASTWARD ACROSS THE
REMAINDER OF THE CWA THROUGH SUNSET. AS A RESULT...A TORNADO WATCH
IS IN EFFECT FOR ALL BUT THE FAR NORTHWESTERN 4 COUNTIES OF THE CWA.
RADAR IS CURRENTLY INDICATING SCATTERED ROTATING THUNDERSTORMS
EXTENDING FROM SUMNER COUNTY SW THROUGH WESTERN WILLIAMSON COUNTY.
THE ACTIVITY IS MOVING EASTWARD WITH REDEVELOPMENT WESTWARD TOWARD
BENTON COUNTY.

OVERNIGHT...SEVERE WEATHER POTENTIAL WILL MOVE EASTWARD. TOR WATCH
WILL BE VALID UNTIL 9 PM THIS EVENING. WILL INCLUDE 50-60 POPS FOR
MUCH OF THE AREA. WILL BE CLEARING COUNTIES LATER AS THREAT
DIMINISHES FROM THE WEST.

OTHERWISE...TROUGH AXIS WILL CONTINUE ITS EASTWARD MOVEMENT AND WILL
BE LOCATED ACROSS THE CAROLINAS BY SUNRISE. IMPROVING CONDITIONS ARE
EXPECTED ALONG WITH WARMER TEMPS AS MID LEVEL TEMPS RISE. PATTERN
WILL THEN CONTINUE TO EVOLVE INTO A TYPICAL SUMMERTIME NW FLOW
PATTERN. WARMING TEMPERATURES EXPECTED THROUGH WED AFTERNOON WITH
HIGHS APPROACHING THE MID 90S.

IN THE EXT FCST...MCS ACTIVITY DOES BECOME APPARENT BY LATE IN THE
WEEK. TRAJECTORIES ARE A BIT UNCERTAIN BUT THE POTENTIAL FOR MCS
IMPACTS DO EXIST ON THURSDAY AND THEN AGAIN ON SATURDAY OR SUNDAY.

AS FOR THE EXT TEMPS...IMPRESSIVE W-E THERMAL RIDGING WILL BE IN
PLACE ON WEDNESDAY. HOWEVER...RIDGING WILL BE BACKING OFF THROUGH
THE REMAINDER OF THE EXTENDED AND THUS...TEMPS WILL MODERATE BACK
DOWN TO THE UPPER 80S TO LOWER 90S FOR HIGHS.

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      66  91  72  95 /  50  05   0  10
CLARKSVILLE    63  91  70  94 /  50  05   0  10
CROSSVILLE     62  84  66  90 /  60  05   0  10
COLUMBIA       67  92  72  95 /  50  05   0  10
LAWRENCEBURG   68  91  71  94 /  40  05   0  10
WAVERLY        65  91  70  94 /  50  05   0  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, Jun 10, 5:45 AM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
545 AM CDT MON JUN 10 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-111045-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
545 AM CDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY IN THE MID
STATE...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS ARE ALWAYS APPRECIATED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Jun 10, 3:15 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
315 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             3 S NOLENSVILLE         35.90N  86.65W
06/10/2013  M1.00 INCH       WILLIAMSON         TN   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED SOUTH OF NOLENSVILLE

&&

EVENT NUMBER OHX1300476

11
Special weather statement, Jun 10, 3:16 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
316 PM CDT MON JUN 10 2013

TNZ059>061-075-102100-
BEDFORD-MARSHALL-MAURY-WILLIAMSON-
316 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...MARSHALL...MAURY AND
WILLIAMSON COUNTIES...

AT 314 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR SPRING HILL...MOVING SOUTHEAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE CHAPEL HILL...ROVER...UNIONVILLE
AND DEASON.

NICKEL SIZE HAIL HAS ALREADY FALLEN WITH THIS STORM...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3572 8693 3581 8686 3576 8668 3575 8670
      3572 8670 3569 8665 3570 8663 3569 8653
      3564 8646 3565 8642 3562 8641 3566 8634
      3565 8630 3555 8658

AL
Local storm report, Jun 10, 3:21 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
321 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HAIL             4 S GALLATIN            36.32N  86.45W
06/10/2013  M0.50 INCH       WILSON             TN   FACEBOOK

            MARBLE HAIL REPORTED AT BOXWELL RESERVATION SOUTH OF
            GALLATIN

&&

EVENT NUMBER OHX1300477

11
Local storm report, Jun 10, 3:29 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
329 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND DMG     5 NW LEBANON            36.26N  86.39W
06/10/2013                   WILSON             TN   EMERGENCY MNGR

            TREES DOWN IN THE COLES FERRY AREA IN WILSON COUNTY

&&

EVENT NUMBER OHX1300478

11
Local storm report, Jun 10, 3:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
330 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             1 S THOMPSONS STATION   35.79N  86.91W
06/10/2013  M0.88 INCH       WILLIAMSON         TN   TWITTER

            NICKEL HAIL REPORTED IN THOMPSONS STATION

&&

EVENT NUMBER OHX1300479

11
Local storm report, Jun 10, 3:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
342 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     4 W MURFREESBORO        35.85N  86.47W
06/10/2013                   RUTHERFORD         TN   TRAINED SPOTTER

            MULTIPLE TREES DOWN NEAR HWY 96 AND VETERANS PIKE WEST
            OF MURFREESBORO

&&

EVENT NUMBER OHX1300480

11

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:07 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale38 min
Jun 9, 7:43 PM CDTSpecial Weather StatementOHXBenton, Houston47 min
Jun 9, 8:06 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys39 min
Jun 9, 8:42 PM CDTSpecial Weather StatementOHXMontgomery48 min
Jun 10, 1:57 AM CDTAreal Flood AdvisoryOHXDavidson, Macon, Rutherford, Sumner, Trousdale, Wilson2 hr
Jun 10, 2:52 AM CDTSpecial Weather StatementOHXMacon38 min
Jun 10, 1:08 PM CDTSpecial Weather StatementOHXDickson37 min
Jun 10, 1:18 PM CDTSpecial Weather StatementOHXRobertson27 min
Jun 10, 1:40 PM CDTSpecial Weather StatementOHXCheatham, Dickson35 min
Jun 10, 1:52 PM CDTSpecial Weather StatementOHXRobertson23 min
Jun 10, 1:59 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson31 min
Jun 10, 2:17 PM CDTSpecial Weather StatementOHXSumner28 min
Jun 10, 2:27 PM CDTTornado WarningOHXSumner33 min
Jun 10, 2:30 PM CDTSpecial Weather StatementOHXWilliamson45 min
Jun 10, 2:30 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson45 min
Jun 10, 2:40 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson35 min
Jun 10, 2:44 PM CDTSevere Thunderstorm WarningOHXSumner, Trousdale, Wilson31 min
Jun 10, 2:57 PM CDTSpecial Weather StatementOHXMacon48 min
Jun 10, 3:02 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson28 min
Jun 10, 3:06 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale, Wilson39 min
Jun 10, 3:16 PM CDTSpecial Weather StatementOHXBedford44 min
Jun 10, 3:27 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford48 min
Jun 10, 3:29 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Putnam, Smith31 min
Jun 10, 3:55 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Warren50 min
Jun 10, 3:56 PM CDTSpecial Weather StatementOHXBedford49 min
Jun 10, 4:19 PM CDTSpecial Weather StatementOHXGrundy41 min
Jun 10, 4:27 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White48 min
Jun 10, 4:45 PM CDTTornado WarningOHXRutherford, Williamson30 min
Jun 10, 4:56 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne34 min
Jun 10, 5:19 PM CDTSpecial Weather StatementOHXRutherford41 min
Jun 10, 5:25 PM CDTSpecial Weather StatementOHXGiles, Lawrence50 min
Jun 10, 5:35 PM CDTSpecial Weather StatementOHXRutherford40 min
Jun 10, 5:53 PM CDTSpecial Weather StatementOHXGiles37 min
Jun 10, 6:02 PM CDTSpecial Weather StatementOHXLawrence43 min
Jun 10, 6:36 PM CDTSpecial Weather StatementOHXLawrence39 min
Jun 10, 6:55 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.